# SDR SWAA2021030853262

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 15,707 hours, 7,023 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FLASHLIGHT UNDER FWD FA JUMPSEAT FLASHES RED WHEN TESTED OK TO CONT PER MEL 25-12-01 SP1B TK #106159 ( CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) / REMOVED AND REPLACED FWD FA'S FLASHLIGHT BATTERY IN REF TO AMM 25-64-00. FLASHLIGHT OC GOOD CLEARING #85488 TRACKING #106159
